Doctor insights on:
Neutrogena Hand Medication
Antiperspirent: The condition is known as hyperhydrosis. Mild cases may respond to over the counter items. Rx medication is dryso. It is applied topically and can be quite effective at drying up the sweat glands in the affected areas. Effects are somewhat cumulative with improved results with prolonged use, to the pont that use can frequently be decreased once under control. ...Read more
My hands jerk n I don't know if it's from my medication? Please help, I take primidone 250mg n it's not working.
Get diagnosed: Your jerks might represent myoclonus, and unlikely that Primidone is culprit, as it usually suppresses tremors, and focal seizures. But in some cases, older anti-epileptic drugs, especially those metabolized to barbiturates, could worsen myoclonus. Get this phenomenon diagnosed, and revise therapy as needed. Get referred to a neurologist. ...Read more
What do you advise if I'm taking some medication and my hands got red blotches and it burns and hurts so much. What do I do?
Allergy vs contact: One wonders if this is an allergic reaction or a contact dermatitis. Until it's determined, I suggest stopping the medication in question, contact your doctor (or a dermatologist or allergist), have your hands examined immediately, avoid contact with rubber gloves, detergents, anything new you've recently contacted. It might merit oral as well as topical medication to halt the inflammation. ...Read more
My husband had been diagnosed with lupus and renaud phenomenon in his hands...He is in pain all day long...What medications help control pain all day?
For raynaud's sometimes we use conservative measures such as keeping warm and medications such as calcium channels.
For pain from lupus arthritis, we use medicines such as hydroxychloroquine, methotrexate, Benlysta (belimumab) and others.
However; his pain could be other things such as osteoarthritis. Talk to his docotr about his symptoms to see what medication he is a candidate for. ...Read more
Reduced medication after 5mos now and recently I've had difficult reaching an orgasm with my girlfriend. Hand full of times I've had no issue until now?
We can not help you if we do not know what medication you are talking about. Please provide more information.
Thank you ...Read more
I have pain on my right side shoulder. At times it becomes difficult to raise my hand. Would you kindly tell me whst it is and the medication. Thank y?
Rotator cuff: Start with some easy exercises to work the muscles of the shoulder blade that the rotator cuff attaches to. This will take some of the strain off the cuff. Use a rag and wipe a surface in the numbers of a clock face from the center up to 12:00 then back to center then 1:00 and so on. Start on a flat table top and gradually work your way up to a mirror or other vertical surface. Motrin may help. ...Read more
Hello sir my daughter is suffering with severe burning sensation in hands. Please suggest medication.
See below: In order to help, we have to find out why she's feeling this. If there's nothing apparent, see your doctor. ...Read more
I wake up drenched in sweat and my hands covered in wrinkles this has been going on along while now, the only medication I'm on is setrailine?
I've been taking a lot of several medications over the past 15 years for parkinsons. I now am dealing with hypo-gonadism... Is detail isn't the issue. ...It's depenis that's at hand
This: This is an interesting question. A group of neurologists at emory university several years ago studied the occurence of low testosterone in men with parkinsonism. It is unlikely that it is related to your medication but is correctable. Discuss this with your primary care doctor who will check you for levels of other hormones to determine whether there is pituitary gland dysfunction or just low testosterone. ...Read more
Reynauds?: Stimulants can cause Raynaud's phenomenon--tell your doc & he'll likely tell you to stop the drug ...Read more
Doctor can evaluate: A person whose arms fall asleep needs more than a medication. A doctor needs to evaluate to see if there is a problem of nerve compression. Pressure on the nerves coming out of the spine can lead to numbness in the arms and hands. A primary care doctor can evaluate first. He may refer to a neurologist or a physical medicine (physiatrist) doctor if needed. ...Read more
I've always gotten a small rash on the top of my hands from Keflex. Is that ok? I'm very sensitive to medications.
? Allergy: Could be a sign of allergy. You may want to stop the medicine and ask your doctor. Continuing a medicine you are allergic to could lead to a more severe reaction which could be life threatening. Good luck ...Read more
What kind of medication are people taking for different chronic illnesses? School project about second-hand smoke.
Short cuts: This site is set up to provide medical information for those with problems, not as a source so you can skip doing research for school projects. Your question is too broad for any realistic answer in the 400 characters we have to reply. Your teachers would likely require references or footnoted to document where you got your information. Please do the work from proper sources. ...Read more
Fever every night (at night only)for the past month accompanied by pain in the muscles of the hands that is slightly better with pain medication?
Get checked: Persistent fever is not normal. Keep a diary and record the temperatures. Note whether medication for fever is needed and how long it takes for the fever to resolve. Note any other symptoms (such as the hand pain). Schedule a doctor's visit to initiate a work up for possible causes (infection, autoinflammatory diseas etc.). ...Read more
I have a pain in my left part from hand to the leg and sometimes from the head to leg and I don't know what is it and av use many medication no relief.
???: So many variables.. You first must know what it is before you take any medications. Pls. Go see your own md who you have known your previous conditions. Th i9s is the best advise we can give. Thanks be blessed. ...Read more
What kind of OTC medication should I get for a minor burn? The back of my hands are burnt from prolonged exposure to warm-hot water.
What over-the-counter medications should I avoid. I have sinus and allergy problems and sometimes take what I have on hand is that ok?
Sinus problems: With your historic would be very careful with medications. I would. Avoid decongestants and would try to use nonsedating antihistamines but really I would call your doctor and ask him for a nasal steroid, they are the easiest and the safest they are not systemically absorbed stay away from liver metabolized drugs if you have ascities. Good luck! ...Read more
I'm 23y old F, no medical problems, no medication, I have sore little bumps that appear on my hands for a few hours to a day they are not itchy, ?
Hand bumps: I confess I don't know how best to help you but suggest you make an appointment to see a Rheumatologist. ...Read more
My right hand is shaking uncontrolabley and my speech is going. I have taken ativan (lorazepam) and other medication. I am scares what must I do?
Hand shakes: Time to see your doctor for an evaluation. ...Read more
I am 22yr old & I am facing tremors in my right hand for last 3yrs. Should I go for medication at this age or do yoga?
Try to avoid meds: Most tremors at your age are benign and often familial. If it is a problem, a neurologist can help you. ...Read more
Why would my fingers/hands smell like garlic if I haven't eaten or handled any garlic lately? No new medications or supplements.
DMSO, ANXIETY, CUMIN:
1sulpher based medicines like dmso
apocrine glands sedrete an oily sweat, when a person is suffering from anxiety or emotional stress. Sulpher producing bacteria thrive in these fatty compounds&produce a chemical which smells like garlic odor
3large quantity of cumin may produce garlic like body odor. ...Read more
What to do if I have a severe rash on my hand, between my fingers. What to do if I have tried fungus medication but nothing is working.?
Rash: Without seeing this it is impossible to know what it is. Suggest you see a dermatologist. ...Read more
I am 22 yr old, male and I am getting tremors on my left hand? What medication should I take or it can be treated with exercises? Please help
See doctor: Please see a doctor for evaluation and treatment. Your tremors can't be treated blindly. You must find out what the cause is. A neurologist would be the type of doctor who would best evaluate your tremors. ...Read more
I got my dog's k9 advantix flea medication on my hands by accident. I washed my hands and then showered. I am 20 weeks pregnant. Will I be ok?
Yes: You would need to get a significant amount on your skin and then leave it in place for some time, hours, for there to be any significant risk. No worries. Might want to consider using gloves next time you apply to your dog. Hope this was helpful. Best of luck with your pregnancy. Dr. R ...Read more
Palms of hands & bottom of feet peels, what could be the cause? I have used medicated ointments, creams, athlets foot medications &psorioss meds.
Need diagnosis: There are many causes of the changes in your palms and feet. Your dermatologist can help clarify what these causes are and direct appropriate therapy. ...Read more
I happen to notice that after taking my hbp medication that the veins on my hand, opposite my palm, enlarge. Could there be a direct connection? Aging
Yes: This is a very astute observation. Medication to reduce blood pressure often contain what are called vasodilators which dilate blood vessels including the veins. This will result in more blood pooling in the veins which will be observed as the veins becoming enlarged. This pooling of blood helps to decrease the peripheral resistance of the body to decrease the blood pressure. ...Read more